I am a 30 year old man with anxiety problems and have to take Paxil 20mg once a day for anxiety. Ever since I started taking this medicine, I have had troubles with starting to ejaculate before orgasm. Now, it's gotten worse. I have a great deal of trouble having an orgasm at all. I can have an erection and ejaculation fine but when ejaculation happens, no orgasm happens a majority of the time whether with sex or masturbation. I'm pretty sure it's from the medicine but my question is, "Is there anything I can do to remedy this problem?" or "Do I just need to look into possibly switching to or trying a different medication for my anxiety?"
Paxil as well as the other SSRI medications all have sexual side effects. The presentation of these effects vary from person to person. It is certainly possible that the Paxil is affecting the sexual function.
You may want to discuss whether changing the medication is warranted. A medication like Wellbutrin has less sexual side effects and you may want to discuss this option with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.